Erratum to: Derivation Algebras of JB-Algebras.

Harald Upmeier

Manuscripta mathematica (1980)

  • Volume: 32, page 211-212
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Upmeier, Harald. "Erratum to: Derivation Algebras of JB-Algebras.." Manuscripta mathematica 32 (1980): 211-212. <>.

author = {Upmeier, Harald},
journal = {Manuscripta mathematica},
keywords = {derivation algebras; JB-algebras; JBW-algebras},
pages = {211-212},
title = {Erratum to: Derivation Algebras of JB-Algebras.},
url = {},
volume = {32},
year = {1980},

AU - Upmeier, Harald
TI - Erratum to: Derivation Algebras of JB-Algebras.
JO - Manuscripta mathematica
PY - 1980
VL - 32
SP - 211
EP - 212
KW - derivation algebras; JB-algebras; JBW-algebras
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.